MAUDE Adverse Event Report: ICU MEDICAL DE MEXICO, S. DE R.L. DE C.V. 5" (13 CM) BAG SPIKE ADAPTER W/SPIROS¿ W/RED CAP, VENTED CAP; CLOSED ANTINEOPLASTIC AND HAZARDOUS DRUG RECONSTITUTION AND TRANSFER SYSTEM

ICU MEDICAL DE MEXICO, S. DE R.L. DE C.V. 5" (13 CM) BAG SPIKE ADAPTER W/SPIROS¿ W/RED CAP, VENTED CAP; CLOSED ANTINEOPLASTIC AND HAZARDOUS DRUG RECONSTITUTION AND TRANSFER SYSTEM
Catalog Number CH3034
Medical Device Problem Code Fluid/Blood Leak (1250)
Health Effect - Clinical Code Chemical Exposure (2570)
Date of Event 09/04/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The device was returned for evaluation; however, testing has not yet been completed.Section e additional contact: (b)(6).Products dept.Deputy supervisor: evermedical co., ltd.Productsspecialist06@evermedical.Com.(b)(6).
 
Event or Problem Description
The complaint/event involved a 5" (13 cm) bag spike adapter w/spiros¿ w/red cap, vented cap.Unspecified chemotherapy reportedly leaked from the spiros on the device during an infusion.There was no concomitant drug and no concomitant device.The chemo spill was cleaned up per facility protocol.There was unprotected chemo exposure.There was no bleedback involved in the event, no adverse event/patient harm and no delay in critical therapy.
 
Additional Manufacturer Narrative
Investigation summary received one (1) used ch3034 for inspection.No defects or anomalies noted on initial inspection.The set was leak tested per product specifications.There was leakage from the spiros.Examination of the spiros showed an extra o-ring present in the assembly.The reported complaint can be confirmed.The probable cause is due to an error during assembly in (b)(6).A dhr lot # and relevant commodities were reviewed, the following discrepancy was identified: lot #: 13797255, 13792461.Reported by mfg, component x1-4693 lot: 13792461 with an o-ring component inside the path of component on 10/20/2023.Where? area 1 eassy, cr-5, morning shift.Impacted quantity and sampling results (fail/pass): the job quantity of (b)(4) pieces is stopped.13797255, item: ch3034." 3 pieces are reported not according to the engineering drawing (extra oring), x1-4693 rev.01 lot 13792461, when? 03-11-2023.Where? during manufacturing process quantity.Impacted: (b)(4) pieces".

Brand Name
5" (13 CM) BAG SPIKE ADAPTER W/SPIROS¿ W/RED CAP, VENTED CAP
Common Device Name
CLOSED ANTINEOPLASTIC AND HAZARDOUS DRUG RECONSTITUTION AND TRANSFER SYSTEM
Manufacturer (Section D)
ICU MEDICAL DE MEXICO, S. DE R.L. DE C.V.
avenida cuarzo no. 250
ensenada, b.cfa. 22790
MX  22790
Manufacturer Contact
reed covert
600 n. field dr.
lake forest, IL 60045
2247062300
MDR Report Key20433943
Report Number9617594-2024-01436
Device Sequence Number8506662
Product Code ONB
UDI-Device Identifier00840619024116
UDI-Public(01)00840619024116(17)281001(10)13797255
Combination Product (Y/N)N
Initial Reporter CountryTW
PMA/510(K) Number
K173477
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 11/23/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue NumberCH3034
Device Lot Number13797255
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer09/23/2024
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/13/2024
Supplement Date Received by Manufacturer10/25/2024
Initial Report FDA Received Date10/11/2024
Supplement Report FDA Received Date11/23/2024
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured11/01/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
UNSPECIFIED CHEMOTHERAPY, MFR UNK
Patient SexUnknown